MathSciNet Relay Station
MathSciNet bibliographic data
MR1709116 (2000m:35132) 35M10 (35B05 35B30)
Carrillo, José Entropy solutions for nonlinear degenerate problems. Arch. Ration. Mech. Anal. 147 (1999), no. 4, 269–361.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement